MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC201200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medications include tamsulosin, atorvastatin, diltiazem, stiolto respimat, osteo bi flex, and a multivitamin.A review of the manufacturing records for the device verified that the lot met all pre-release specifications.The device remains implanted and, therefore, was not available for direct analysis by gore.It should be noted the gore® excluder® aaa endoprosthesis instructions for use states ¿adverse events that may occur and / or require intervention include, but are not limited to, aneurysm enlargement.".
 
Event or Problem Description
On (b)(6) 2018, the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.On or around (b)(6) 2021, a follow-up computed tomography scan reportedly identified aneurysmal disease progression distal to the contralateral limb and into the internal iliac artery on the left side.On (b)(6) 2021, the patient underwent a re-intervention procedure whereby a gore® excluder® iliac branch endoprosthesis and a gore® viabahn® vbx balloon expandable endoprosthesis were implanted as treatment.The patient tolerated the procedure.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11484165
Report Number3013164176-2021-01131
Device Sequence Number3835137
Product Code MIH
UDI-Device Identifier00733132618682
UDI-Public00733132618682
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/06/2021
Device Model NumberPLC201200
Device Catalogue NumberPLC201200
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2021
Initial Report FDA Received Date03/15/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient Weight82